| Model Number |
M3536M |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the blood pressure and co2 will not hold calibration.There was no patient involvement.
Event or Problem Description
It was reported that the device's co2 will not hold calibration.There was reportedly no patient involvement.The customer evaluated the device and received remote support from the customer care solution center, during which a bench repair of the device was offered.The field service engineer made three attempts to request information regarding resolution of the reported problem and whether the customer agrees to send the device to the repair facility for the service-repair.No response was received, so no information is available.This will be documented as a malfunction, the cause of which was not determined.The device remains at the customer site and no further evaluation is warranted at this time.